JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RICCI CURVATURE OF SUBMANIFOLDS IN A QUATERNION PROJECTIVE SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RICCI CURVATURE OF SUBMANIFOLDS IN A QUATERNION PROJECTIVE SPACE
Liu, Ximin; Dai, Wanji;
  PDF(new window)
 Abstract
Recently, Chen establishes sharp relationship between the k-Ricci curvature and the squared mean curvature for a submanifold in a Riemannian space form with arbitrary codimension. In this paper, we establish sharp relationships between the Ricci curvature and the squared mean curvature for submanifolds in quaternion projective spaces.
 Keywords
Ricci curvature;mean curvature;totally real submanifold;quaternion projective space;
 Language
English
 Cited by
 References
1.
Arch. Math, 1993. vol.60. pp.568-578 crossref(new window)

2.
Glasgow Math J., 1996. vol.38. pp.87-97 crossref(new window)

3.
Glasgow Math J., 1999. vol.41. pp.33-41 crossref(new window)

4.
Arch. Math, 1994. vol.63. pp.553-564 crossref(new window)

5.
Proc. Royal Soc. Edinburgh, Sect. A, Math, 1996. vol.126. pp.153-165

6.
Ann. Mat. Pura Appl, 1979. vol.120. pp.185-199 crossref(new window)

7.
J. Diff. Geom, 1974. vol.9. pp.483-500